# SDR 2004FA0000374

- Difficulty date: May 11, 2004
- Submitted: May 11, 2004
- Operation: General aviation
- Aircraft: N703ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844057
- Aircraft time: 2,155 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,155 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 6676200
- Condition: Loose
- Location: Fuselage
- Part time: 2,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LT AFT WING ATTACHMENT FITTING WAS FOUND TO HAVE A LOOSE ATTACHING BOLT. THIS PROBLEM HAS BEEN TYPICAL ON A FLEET OF 6 AIRCRAFT OF THIS MODEL. THE PARTS IN QUESTION ARE: P/N-401-187 BOLT (AN5-7A), P/N-66762-00 (PLATE-AFT SPAR) AND P/N-62448-02 (FITTING-LWR LT FUSELAGE). ONLY THE LT SIDE FITTING HAS BEEN FOUND LOOSE ON ANY OF THESE AIRCRAFT. THE MANUFACTURER HAS BEEN ADVISED OF THIS PROBLEM AND HAS INSPECTED THE SUBJECT AIRCRAFT. THE ONLY PREVENTIVE MAINTENANCE AT THIS TIME IS REPETITIVE TORQUING OF THE BOLT, VERY OFTEN.
